# SDR DHL2006363506

- Difficulty date: October 25, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE FS 48 TO 51, LBL18.  REMOVED AND REPLACED SECTION OF SEAT TRACK AT FRAME 48 TO 51 IAW A300 SRM 51-10-40.  FASTENERS INSTALLED IAW A300 SRM 51-30-30.
